Pseudomeromorphic currents on subvarieties
Artikel i vetenskaplig tidskrift, 2016

Let i : X --> Y be pure-dimensional reduced subvariety of a smooth manifold Y. We prove that direct images of pseudomeromorphic currents on X are pseudomeromorphic on Y. We also prove a partial converse: if i(*)tau is pseudomeromorphic and has the standard extension property, then tau is pseudomermorphic on X.

residue

Analytic space

subvariety

current

Författare

Mats Andersson

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Complex Variables and Elliptic Equations

1747-6933 (ISSN) 1747-6941 (eISSN)

Vol. 61 1533-1540

Ämneskategorier

Geometri

DOI

10.1080/17476933.2016.1170822